# SDR WX0A073250

- Difficulty date: May 21, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- Aircraft time: 38,479 hours, 25,792 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Valve
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN HAS VERY STRONG MILDEW ODOR DURING DESCENT.  R & R THE NR 2 HPTCC VALVE.
